Volume 17, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Torus bundles not distinguished by TQFT invariants

Louis Funar

Appendix: Louis Funar and Andrei Rapinchuk

Geometry & Topology 17 (2013) 2289–2344
Bibliography
1 H Appelgate, H Onishi, Similarity problem over $\mathrm{SL}(n, \mathbf{Z}_{p})$, Proc. Amer. Math. Soc. 87 (1983) 233 MR681827
2 M Atiyah, The logarithm of the Dedekind $\eta$–function, Math. Ann. 278 (1987) 335 MR909232
3 B Bakalov, A Kirillov Jr., Lectures on tensor categories and modular functors, University Lecture Series 21, Amer. Math. Soc. (2001) MR1797619
4 P Bantay, The kernel of the modular representation and the Galois action in RCFT, Comm. Math. Phys. 233 (2003) 423 MR1962117
5 T Barbot, Extensions de $\mathbb{Z}\oplus\mathbb{Z}$ par $\mathbb{Z}$, Mémoire DEA, ENS Lyon, UMPA (1990)
6 J W Barrett, B W Westbury, Invariants of piecewise-linear $3$–manifolds, Trans. Amer. Math. Soc. 348 (1996) 3997 MR1357878
7 A I Borevich, I R Shafarevich, Number theory, Pure and Applied Mathematics 20, Academic Press (1966) MR0195803
8 M R Bridson, S M Gersten, The optimal isoperimetric inequality for torus bundles over the circle, Quart. J. Math. Oxford Ser. 47 (1996) 1 MR1380947
9 D Calegari, M H Freedman, K Walker, Positivity of the universal pairing in $3$ dimensions, J. Amer. Math. Soc. 23 (2010) 107 MR2552250
10 J W S Cassels, Rational quadratic forms, London Mathematical Society Monographs 13, Academic Press (1978) MR522835
11 J R Chen, On the representation of a larger even integer as the sum of a prime and the product of at most two primes, Sci. Sinica 16 (1973) 157 MR0434997
12 H Cohn, A classical invitation to algebraic numbers and class fields, Springer (1978) MR506156
13 A Coste, T Gannon, Congruence subgroups and rational conformal field theory arXiv:math/9909080
14 F Deloup, Linking forms, reciprocity for Gauss sums and invariants of $3$–manifolds, Trans. Amer. Math. Soc. 351 (1999) 1895 MR1603898
15 F Deloup, An explicit construction of an abelian topological quantum field theory in dimension $3$, from: "Proceedings of the Pacific Institute for the Mathematical Sciences workshop “Invariants of three-manifolds”" (editor J Bryden), Topology Appl. 127 (2003) 199 MR1953327
16 F Deloup, C Gille, Abelian quantum invariants indeed classify linking pairings, from: "Proceedings of the conference Knots in Hellas '98, Vol. 2" (editors C M Gordon, V F R Jones, L H Kauffman, S Lambropoulou, J H Przytycki), J. Knot Theory Ramifications 10 (2001) 295 MR1822493
17 J D Dixon, E W Formanek, J C Poland, L Ribes, Profinite completions and isomorphic finite quotients, J. Pure Appl. Algebra 23 (1982) 227 MR644274
18 C Dong, X Lin, S H Ng, Congruence property in conformal field theory arXiv:1201.6644
19 W Eholzer, On the classification of modular fusion algebras, Comm. Math. Phys. 172 (1995) 623 MR1354262
20 P Etingof, On Vafa's theorem for tensor categories, Math. Res. Lett. 9 (2002) 651 MR1906068
21 P Etingof, D Nikshych, V Ostrik, On fusion categories, Ann. of Math. 162 (2005) 581 MR2183279
22 B Evans, L Moser, Solvable fundamental groups of compact $3$–manifolds, Trans. Amer. Math. Soc. 168 (1972) 189 MR0301742
23 H G Feichtinger, M Hazewinkel, N Kaiblinger, E Matusiak, M Neuhauser, Metaplectic operators on $\mathbb C^n$, Q. J. Math. 59 (2008) 15 MR2392499
24 É Fouvry, J Klüners, The parity of the period of the continued fraction of $\sqrt d$, Proc. Lond. Math. Soc. 101 (2010) 337 MR2679695
25 D S Freed, F Quinn, Chern–Simons theory with finite gauge group, Comm. Math. Phys. 156 (1993) 435 MR1240583
26 M H Freedman, V Krushkal, On the asymptotics of quantum $\mathrm{SU}(2)$ representations of mapping class groups, Forum Math. 18 (2006) 293 MR2218422
27 L Funar, Représentations du groupe symplectique et variétés de dimension $3$, C. R. Acad. Sci. Paris Sér. I Math. 316 (1993) 1067 MR1222974
28 L Funar, Theta functions, root systems and $3$–manifold invariants, J. Geom. Phys. 17 (1995) 261 MR1358739
29 L Funar, Some abelian invariants of $3$–manifolds, Rev. Roumaine Math. Pures Appl. 45 (2000) 825 MR1865997
30 L Funar, T Kohno, On Burau representations at roots of unity, to appear in Geometriae Dedicata (2013) arXiv:0907.0568
31 T Gannon, Modular data: the algebraic combinatorics of conformal field theory, J. Algebraic Combin. 22 (2005) 211 MR2164398
32 C F Gauss, Disquisitiones arithmeticae, Yale University Press (1966) MR0197380
33 E Ghys, V Sergiescu, Stabilité et conjugaison différentiable pour certains feuilletages, Topology 19 (1980) 179 MR572582
34 P M Gilmer, Congruence and quantum invariants of $3$–manifolds, Algebr. Geom. Topol. 7 (2007) 1767 MR2366177
35 T Gocho, The topological invariant of three-manifolds based on the $\mathrm{U}(1)$ gauge theory, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 39 (1992) 169 MR1157982
36 F J Grunewald, P F Pickel, D Segal, Polycyclic groups with isomorphic finite quotients, Ann. of Math. 111 (1980) 155 MR558400
37 A J Hahn, O T O’Meara, The classical groups and $K$–theory, Grundl. Math. Wissen. 291, Springer (1989) MR1007302
38 H Halberstam, A proof of Chen's theorem, from: "Journées Arithmétiques de Bordeaux", Astérisque 24–25, Soc. Math. France (1975) 281 MR0389815
39 L C Jeffrey, Chern–Simons–Witten invariants of lens spaces and torus bundles, and the semiclassical approximation, Comm. Math. Phys. 147 (1992) 563 MR1175494
40 N Kaiblinger, M Neuhauser, Metaplectic operators for finite abelian groups and $\mathbb R^d$, Indag. Math. 20 (2009) 233 MR2599814
41 J Kania-Bartoszynska, Examples of different $3$–manifolds with the same invariants of Witten and Reshetikhin–Turaev, Topology 32 (1993) 47 MR1204405
42 R Kirby, P Melvin, Dedekind sums, $\mu$–invariants and the signature cocycle, Math. Ann. 299 (1994) 231 MR1275766
43 M Lackenby, Fox's congruence classes and the quantum-$\mathrm{SU}(2)$ invariants of links in $3$–manifolds, Comment. Math. Helv. 71 (1996) 664 MR1420515
44 M Larsen, Z Wang, Density of the $\mathrm{SO}(3)$ TQFT representation of mapping class groups, Comm. Math. Phys. 260 (2005) 641 MR2183960
45 W B R Lickorish, Distinct $3$–manifolds with all $\mathrm{SU}(2)_q$ invariants the same, Proc. Amer. Math. Soc. 117 (1993) 285 MR1129882
46 D D Long, A W Reid, Grothendieck's problem for $3$–manifold groups, Groups Geom. Dyn. 5 (2011) 479 MR2782181
47 G Masbaum, On representations of mapping class groups in integral TQFT, Oberwolfach Reports 5 (2008) 1202
48 W Meyer, Die Signatur von Flächenbündeln, Math. Ann. 201 (1973) 239 MR0331382
49 R A Mollin, Fundamental number theory with applications, Discrete Mathematics and its Applications, Chapman & Hall/CRC (2008) MR2404578
50 M Müger, From subfactors to categories and topology, II: the quantum double of tensor categories and subfactors, J. Pure Appl. Algebra 180 (2003) 159 MR1966525
51 H Murakami, T Ohtsuki, M Okada, Invariants of three-manifolds derived from linking matrices of framed links, Osaka J. Math. 29 (1992) 545 MR1181121
52 M Newman, Integral matrices, Pure and Applied Mathematics 45, Academic Press (1972) MR0340283
53 S H Ng, P Schauenburg, Congruence subgroups and generalized Frobenius–Schur indicators, Comm. Math. Phys. 300 (2010) 1 MR2725181
54 N Nikolov, D Segal, On finitely generated profinite groups, I: strong completeness and uniform bounds, Ann. of Math. 165 (2007) 171 MR2276769
55 I Niven, H S Zuckerman, H L Montgomery, An introduction to the theory of numbers, John Wiley & Sons (1991) MR1083765
56 P F Pickel, Finitely generated nilpotent groups with isomorphic finite quotients, Trans. Amer. Math. Soc. 160 (1971) 327 MR0291287
57 V Platonov, On the genus problem in arithmetic groups, Dokl. Akad. Nauk SSR 200 (1971) 793
58 V Platonov, A Rapinchuk, Algebraic groups and number theory, Pure and Applied Mathematics 139, Academic Press (1994) MR1278263
59 G Prasad, A Rapinchuk, Weakly commensurable arithmetic groups and isospectral locally symmetric spaces, Publ. Math. IHÉS (2009) 113 MR2511587
60 G Prasad, A Rapinchuk, Number-theoretic techniques in the theory of Lie groups and differential geometry, from: "Fourth International Congress of Chinese Mathematicians" (editors L Ji, K Liu, L Yang, S T Yau), AMS/IP Stud. Adv. Math. 48, Amer. Math. Soc. (2010) 231 MR2744224
61 H Rademacher, E Grosswald, Dedekind sums, The Carus Mathematical Monographs 16, The Mathematical Association of America (1972) MR0357299
62 A Rapinchuk, Platonov's conjecture on genus in arithmetic groups, Dokl. Akad. Nauk BSSR 25 (1981) 101, 187 MR613414
63 L Redei, H Reichardt, Die Anzahl der durch 4 teilbaren Invarianten der Klassengruppe eines beliebigen quadratischen Zahlkörpers, J. Reine Angew. Math. 170 (1933) 69
64 N Reshetikhin, V G Turaev, Invariants of $3$–manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547 MR1091619
65 H E Richert, Lectures on sieve methods, Lectures on Mathematics and Physics 55, Bombay: Tata Institute of Fundamental Research (1976)
66 G Sabbagh, J S Wilson, Polycyclic groups, finite images, and elementary equivalence, Arch. Math. $($Basel$)$ 57 (1991) 221 MR1119894
67 P Sarnak, Reciprocal geodesics, from: "Analytic number theory" (editors W Duke, Y Tschinkel), Clay Math. Proc. 7, Amer. Math. Soc. (2007) 217 MR2362203
68 P F Stebe, Conjugacy separability of groups of integer matrices, Proc. Amer. Math. Soc. 32 (1972) 1 MR0289666
69 P Stevenhagen, The number of real quadratic fields having units of negative norm, Experiment. Math. 2 (1993) 121 MR1259426
70 T Tatuzawa, On a theorem of Siegel, Jap. J. Math. 21 (1951) 163 MR0051262
71 C Traina, A note on trace equivalence in $\mathrm{PSL}(2,\mathbf{Z})$, Rend. Istit. Mat. Univ. Trieste 26 (1994) 233 MR1363921
72 V G Turaev, Quantum invariants of knots and $3$–manifolds, de Gruyter Studies in Mathematics 18, Walter de Gruyter & Co (1994) MR1292673
73 V G Turaev, A Virelizier, On two approaches to $3$–dimensional TQFTs arXiv:1006.3501
74 V G Turaev, O Y Viro, State sum invariants of $3$–manifolds and quantum $6j$–symbols, Topology 31 (1992) 865 MR1191386
75 C Vafa, Toward classification of conformal theories, Phys. Lett. B 206 (1988) 421 MR944264
76 F Xu, Some computations in the cyclic permutations of completely rational nets, Comm. Math. Phys. 267 (2006) 757 MR2249790